# SDR V0XR2012042600002

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N842EX
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 26,518 hours, 28,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 298
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT BS 298, S24R UNDER ICE SHIELD AREA. DENT MEASURES 0.600 DIA, 0.009 DEEP, .5" BELOW STRINGER 24S.  DENT IS WITHIN LIMITS OF RD 8-53-1210. NDT INDICATES NO CRACKS IAW NDTM PT 6.
